PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 91 | 4 | 325-327
Tytuł artykułu

A remark on product of Dirichlet L-functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
While trying to understand the methods and the results of [3], especially in Section 2, we stumbled on an identity (*) below, which looked worth recording since we could not locate it in the literature. We would like to thank Dinesh Thakur and Dipendra Prasad for their comments.
Słowa kluczowe
Czasopismo
Rocznik
Tom
91
Numer
4
Strony
325-327
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-06-03
poprawiono
1999-03-16
Twórcy
autor
  • Mathematics Department, University of Arizona, 617 N Santa Rita, P.O. Box 210089, Tucson, AZ 85721, U.S.A.
  • Indian Institute of Science, Bangalore, India
Bibliografia
  • [1] G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, 4th ed., Oxford Univ. Press, 1968.
  • [2] J.-P. Serre, A Course in Arithmetic, Springer International Student Edition, Narosa Publ. House, New Delhi, 1979.
  • [3] Y. Taniyama, L-functions of number fields and zeta functions of abelian varieties, J. Math. Soc. Japan 9 (1957), 330-366.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav91i4p325bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.